# SDR ASOA20120314019

- Difficulty date: March 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 29,743 hours, 27,994 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CENTER OMEGA BEAM CORRODED FR 18-23.  R & R CENTER OMEGA BEAM IAW SRM 51-40-02. ACFT WAS APPROVED FOR RETURN TO SERVICE.
